# SDR USAA2014030300007

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 98,879 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N519139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK 2 INCH CRACK IN INTERCOSTAL CHORD ANGLE AT BS 1671, WL 208 & BL 0.  REPLACED INTERCOSTAL CHORD ANGLE AT BS 1671, WL 208 & BL0 IAW SRM 51-10-02 & DWG 146N5180.
